# SDR CA190801009

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 32,206 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 69254514
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW WERE LINED UP FOR TAKEOFF, AS THEY ADVANCED THE SPEED LEVERS THE L/H ENGINE SHUT DOWN. THE AIRCRAFT TAXIED BACK TO THE MAINTENANCE HANGAR ON ONE ENGINE AND MAINTENANCE INVESTIGATION FOUND THE PRIMARY ONLY SOLENOID VALVE ON THE L/H ENGINE HAD FAILED, THE SOLENOID BODY HAD PARTIALLY SEPARATED FROM THE BASE THAT THE FUEL FLOWS THROUGH DUE TO A SHEARED SCREW (2 SCREWS HOLD THE UNIT TOGETHER) THIS IN TURN CAUSED A LARGE FUEL LEAK LIMITING FUEL TO THE ENGINES FUEL NOZZLES. (TC# 20190801009)
